Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 38, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 18, 2020, 3:47 PM EDT. It took effect at Apr 18, 2020, 4:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2020, 3:47 PM EDT (19:47 UTC)
- In effect from
- Apr 18, 2020, 4:00 PM EDT
- Expired
- Apr 19, 2020, 10:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
615 WHUS71 KCLE 181947 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 347 PM EDT Sat Apr 18 2020 LEZ142>144-190400- /O.NEW.KCLE.SC.Y.0038.200418T2000Z-200419T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 347 PM EDT Sat Apr 18 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Southwest winds to 30 knots diminishing to 15 to 25 knots and waves 2 to 4 feet expected. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145>149-190400- /O.NEW.KCLE.SC.Y.0038.200419T0500Z-200419T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 347 PM EDT Sat Apr 18 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EDT SUNDAY... * WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet expected mainly beyond 3 nautical miles from shore. * WHERE...Portions of central Lake Erie. * WHEN...From 1 AM to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
6 follow-up statements
284 WHUS71 KCLE 190132 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 932 PM EDT Sat Apr 18 2020 LEZ142>144-190245- /O.CAN.KCLE.SC.Y.0038.000000T0000Z-200419T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 932 PM EDT Sat Apr 18 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Southwest winds over the western basin have only achieved 10 to 15 knots this evening and are not expected to get much stronger overnight. Offshore flow will also allow waves to remain 1 to 3 feet within the nearshore waters. Therefore, have cancelled the Small Craft Advisory. Winds will increase slightly during the day on Sunday, but flow should stay below Small Craft Advisory criteria. $$ LEZ145>149-190945- /O.CON.KCLE.SC.Y.0038.200419T0500Z-200419T2000Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 932 PM EDT Sat Apr 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EDT SUNDAY... * WHAT...Southwest winds 15 to 20 knots with gusts up to 30 knots and waves 1 to 3 feet building to 3 to 5 feet expected on Sunday. * WHERE...Portions of central Lake Erie. * WHEN...From 1 AM to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
947 WHUS71 KCLE 190752 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 352 AM EDT Sun Apr 19 2020 LEZ142>144-191500- /O.EXB.KCLE.SC.Y.0038.000000T0000Z-200419T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 352 AM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 knots with gusts up to 30 knots and waves 1 to 3 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145>148-191500- /O.EXT.KCLE.SC.Y.0038.000000T0000Z-200419T1500Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 352 AM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 knots with gusts up to 30 knots and waves 2 to 4 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-191600- /O.CON.KCLE.SC.Y.0038.000000T0000Z-200419T2000Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 352 AM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 5 feet. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
933 WHUS71 KCLE 191337 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 937 AM EDT Sun Apr 19 2020 LEZ147-148-192000- /O.EXT.KCLE.SC.Y.0038.000000T0000Z-200419T2000Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 937 AM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 knots becoming west with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH and Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>146-191600- /O.EXT.KCLE.SC.Y.0038.000000T0000Z-200419T1600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 937 AM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Southwest winds 20 to 25 knots with gusts up to 30 knots and waves 2 to 4 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-192000- /O.CON.KCLE.SC.Y.0038.000000T0000Z-200419T2000Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 937 AM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 20 to 25 knots becoming west with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
732 WHUS71 KCLE 191605 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1205 PM EDT Sun Apr 19 2020 LEZ142>146-191715- /O.EXP.KCLE.SC.Y.0038.000000T0000Z-200419T1600Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 1205 PM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Southwest winds have diminished to 20 knots or less therefore, the Small Craft Advisory was allowed to expire. Waves of 2 to 4 feet are likely from Cleveland east to Willowick and offshore west of Cleveland. $$ LEZ147>149-192000- /O.CON.KCLE.SC.Y.0038.000000T0000Z-200419T2000Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1205 PM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
280 WHUS71 KCLE 191933 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 333 PM EDT Sun Apr 19 2020 LEZ147>149-200200- /O.EXT.KCLE.SC.Y.0038.000000T0000Z-200420T0200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 333 PM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
273 WHUS71 KCLE 200154 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 954 PM EDT Sun Apr 19 2020 LEZ147>149-200300- /O.EXP.KCLE.SC.Y.0038.000000T0000Z-200420T0200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 954 PM EDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Winds have shifted around to the north over the eastern half of Lake Erie and have subsided to 15 knots or less. Waves are also diminishing over this portion of the lake. Small Craft Advisory conditions are no longer expected and therefore, the advisory will be allowed to expire at 10 PM. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 3:43 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 18, 3:43 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
343 PM EDT Sat Apr 18 2020
.SYNOPSIS...
High pressure will shift southeast of the region tonight while
a cold front approaches from the central Great Lakes for Sunday
afternoon. A brief period of high pressure returns for Monday,
but another cold front is set to cross the area early Tuesday
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
The surface ridge will be southeast of the area tonight. Low
pressure will track east across Canada and James Bay taking a
cold front southeast across the Great Lakes. Winds will be
breezy ahead of this front. Winds have picked up across
northwest OH late this afternoon with gusts around 30 MPH. Winds
will remain elevated overnight with gusts picking back up again
toward morning. This afternoon's cumulus field will fade away
this evening with clear to mostly clear skies for the overnight.
Inland areas along and east of I-71 will still touch mid/upper
30s tonight with the lakeshore and northwest OH reaching only
the lower 40s.
Cloud cover will increase through the day on Sunday. The
precipitation is expected to hold off until mid/late afternoon and
really only last 5 or 6 hours through the evening. Will get a better
jump on temperatures with the southwest flow and expect highs to get
into the mid 50s. Cloud cover will linger in the wake of the front
Sunday night, but may get some clearing closer to Monday morning.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
A large area of upper level troughiness will dominate the
eastern half of the United States early this week through mid-
week. As the trough shifts to the east, flow across much of the
country will become nearly zonal in nature by mid-week. A deep
low pressure system will move east across northern Canada
forcing a cold front east across the local area Monday night. A
weak surface low is expected to develop along the front over the
local area Monday evening into Tuesday. Cyclonic flow will
persist through Tuesday night but begin to subside as an area of
high pressure begins to build east over the local area. Showers
associated with the cold front will move into the area Monday
night into Tuesday morning and exit to the east. A lingering
slight threat for rain/snow showers expected in the snowbelt
Tuesday afternoon. Some slight warm air advection will take
place expected Monday ahead of the cold front. Then, cold air
advection will return Monday night through Tuesday night in the
wake of the front.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Nearly zonal flow is expected across the area early in the
period but some changes are on the way. Initially, a shortwave
trough is expected to lift northeast out of Texas into the Ohio
Valley by Thursday night. A secondary shortwave trough will move
east out of the Rockies Thursday night to Iowa by Saturday.
Amplification of an upper level ridge will take place from the
central Great Lakes to the Carolinas by Saturday. This will then
cause both shortwave troughs to deepen with low pressure
development taking place. As a result, surface high pressure
will build east across the Ohio Valley Wednesday followed by a
deepening surface low pressure system over eastern Oklahoma that
will move northeast through the Ohio Valley by Thursday night.
Weak ridging will extend south across the area Friday night
followed by a warm front that will lift north into the area
Saturday. Due to the active and fast moving features expected
across the area, can't rule out a threat for showers each
period. Temperatures will make an attempt to recover back to the
upper 50s to lower 60s for highs each day and lows mostly in
the 40s.
&&
.AVIATION /18Z Saturday THROUGH Thursday/...
VFR cumulus will be overhead of the terminals for the remainder
of the afternoon before fading away. The west-northwest winds
across northeast OH/nw PA will begin to back to the southwest
this evening as high pressure shifts southeast of the local
area. The southwest winds will remain elevated through the
night around 10 to 12 knots. VFR conditions will continue
through the night. A cold front will be approaching for later in
the afternoon Sunday, but prior to that will only increase
mid/high level cloud cover before 18Z. Some gusts of 20 knots
possible this afternoon and again before daybreak. Southwest
gusts closer to 25 knots possible Sunday.
Outlook...Non-VFR possible in rain showers Sunday evening into
the overnight. Non-VFR may return Monday night into Tuesday with
the next cold front then lingering across NE OH/NW PA into
Tuesday night.
&&
.MARINE...
Just got a report from a vessel that winds were gusting to 30
knots just behind a trough moving east across the western basin
of the lake. Winds at 925 mb are at 30 knots and it appears
these winds are mixing down to the surface in the wake of the
trough. Expecting the winds to diminish with sunset at 10 to 20
knots. Hoisted a small craft advisory for this evening and
overnight in the western basin and for late tonight through
tomorrow afternoon for the rest of the lake. Highest waves will
be in the 4 to 5 nautical mile range for the small craft
advisory. Otherwise, southwest flow will persist tonight and
will diminish tomorrow. Generally variable flow is expected on
the lake Sunday night through Monday with increasing southwest
flow Monday night and northwest flow Tuesday behind a cold
front. Light and variable winds are expected Wednesday through
Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 1 AM to 4 PM EDT Sunday for
LEZ145>149.
Small Craft Advisory until 10 AM EDT Sunday for LEZ142>144.
&&
SYNOPSIS...Oudeman
NEAR TERM...Oudeman
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Oudeman
MARINE...LombardyHazardous weather outlook, Apr 18, 4:12 AM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 412 AM EDT Sat Apr 18 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-190815- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 412 AM EDT Sat Apr 18 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 18, 10:14 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 AM EDT SAT APR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 1 SSE MONTVILLE 41.59N 81.05W
04/18/2020 M3.7 INCH GEAUGA OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW N HIRAM 41.32N 81.14W
04/18/2020 M3.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2000981
EVENT NUMBER CLE2000982
MAINESLocal storm report, Apr 18, 2:41 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT SAT APR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 7 NW MEADVILLE 41.71N 80.24W
04/18/2020 M3.9 INCH CRAWFORD PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 N NEWTON FALLS 41.20N 80.97W
04/18/2020 M2.7 INCH TRUMBULL OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 3 NW BOWLING GREEN 41.41N 83.67W
04/18/2020 M2.5 INCH WOOD OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2000983
EVENT NUMBER CLE2000984
EVENT NUMBER CLE2000985
MAINESNearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.